A sharp estimate of the measure of the set of divergence of multiple orthogonal Fourier series

Tom 159 / 2003

M. I. Dyachenko, K. S. Kazarian Studia Mathematica 159 (2003), 33-50 MSC: Primary 42B08; Secondary 40B05. DOI: 10.4064/sm159-1-2

Streszczenie

The aim of this paper is to obtain sharp estimates from below of the measure of the set of divergence of the $m$-fold Fourier series with respect to uniformly bounded orthonormal systems for the so-called $G$-convergence and $\lambda $-restricted convergence. We continue the study begun in a previous work.

Autorzy

  • M. I. DyachenkoDepartamento de Matemáticas, C-XV
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    and
    Department of Function Theory
    Faculty of Mechanics and Mathematics
    Moscow State University
    Vorobevy Gory
    119899 Moscow, Russia
  • K. S. KazarianInstitute of Mathematics
    National Academy of Sciences
    Marshal Bagramyan Av. 24-B
    375019 Yerevan, Armenia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek